# SDR COMA2010032250065

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 36,118 hours, 32,887 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 36,118 hours, 32,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN REAR PRESSURE BULKHEAD WEB ASSEMBLY ABOVE CARGO DOOR TRACK AT FS 621.00.  REPAIRED REAR PRESSURE BULKHEAD WEB AT FS 621.00 IAW REO 601R-53-61-1541 REV B.
